# SDR YENA201708080641

- Difficulty date: August 8, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N590JB
- Make and model: Airbus A320-232
- Aircraft serial: 2231
- Aircraft time: 53,850 hours, 18,892 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 775023
- Condition: No Test
- Location: Emergency Lights
- Part time: 9,907 hours, 3,662 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHT BATTERY (13WL) FAILED THE EMERGENCY LIGHT TEST.   R & R AFT BATTERY IAW AMM 33-51-38, BATTERY AND EMERGENCY LIGHT SYSTEM TESTED OK.
